Alert archive / Iowa / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 32, NWS Des Moines, IA

April 26, 20094 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 26, 2009, 6:23 PM CDT for 4 counties in Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2009, 6:23 PM CDT (23:23 UTC)
Expired
Apr 26, 2009, 7:00 PM CDT
In force
37 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Jasper County, IA, Marshall County, IA, Poweshiek County, IA, Tama County, IA

The radar

The Des Moines radar (KDMX), 78 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 5:02 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 402 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
402 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 262323
SVRDMX
IAC099-127-157-171-270000-
/O.NEW.KDMX.SV.W.0032.090426T2323Z-090427T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
623 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JASPER COUNTY IN CENTRAL IOWA...
  SOUTHEASTERN MARSHALL COUNTY IN CENTRAL IOWA...
  NORTHWESTERN POWESHIEK COUNTY IN CENTRAL IOWA...
  SOUTHERN TAMA COUNTY IN CENTRAL IOWA...

* UNTIL 700 PM CDT

* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  KELLOGG...OR 40 MILES EAST OF DES MOINES...AND WAS MOVING NORTHEAST
  AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRINNELL BY 630 PM CDT...
  GILMAN AND LAUREL BY 635 PM CDT...
  FERGUSON BY 640 PM CDT...
  MONTOUR AND LE GRAND BY 645 PM CDT...
  TOLEDO AND TAMA BY 650 PM CDT...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 163 AND 189.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

&&

LAT...LON 4152 9279 4152 9322 4214 9283 4196 9229
TIME...MOT...LOC 2323Z 210DEG 41KT 4174 9287

$$

SMALL
1 follow-up statement
000 
WWUS53 KDMX 262341
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
641 PM CDT SUN APR 26 2009

IAC099-127-157-171-270000-
/O.CON.KDMX.SV.W.0032.000000T0000Z-090427T0000Z/
TAMA IA-MARSHALL IA-JASPER IA-POWESHIEK IA-
641 PM CDT SUN APR 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN POWESHIEK...NORTHEASTERN JASPER...SOUTHEASTERN
MARSHALL AND SOUTHERN TAMA COUNTIES...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GILMAN...OR 34 MILES WEST OF MARENGO...MOVING NORTHEAST AT 50
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONTOUR BY 650 PM CDT...
  TAMA AND TOLEDO BY 655 PM CDT...
  VINING BY 700 PM CDT...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 169 AND 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4160 9283 4163 9301 4214 9283 4196 9229
TIME...MOT...LOC 2341Z 219DEG 43KT 4184 9273

$$

SMALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:45 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 26, 3:45 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
345 PM CDT SUN APR 26 2009

.SHORT TERM /TONIGHT/...
COMPLEX SITUATION REMAINS THROUGH THE OVERNIGHT HOURS TONIGHT.
PRIMARY SFC WARM FRONT CURRENTLY EXTENDS ACROSS CENTRAL IOWA WITH
THE SECONDARY WARM FRONT LIFTING NORTH OF THE IA/MN BORDER. GOOD
THETA-E ADVECTION HAS BEEN LIFTING THROUGH THE STATE MUCH OF THE DAY
RESULTING IN NUMEROUS THUNDERSTORMS THROUGH THE REGION. TWO FOLD
THREAT FOR TONIGHT BETWEEN SEVERE WX POTENTIAL AND HEAVY RAINFALL
POTENTIAL.

SEVERE POTENTIAL WILL LAST THE REMAINDER OF THE AFTERNOON AND
THROUGH MID EVENING. INCREASING LOW LEVEL SHEAR ONGOING OVER MUCH OF
CENTRAL AND SOUTH CENTRAL IOWA. LOW LEVEL EFFECTIVE SRH NOW AT
200-300 M2/S2 ALONG WITH EFFECTIVE BULK SHEAR 35 TO 45 KT...WELL
INTO THE SUPERCELL RANGE. THIS SHEAR ALONG WITH UNSEASONABLY MOIST
PRECIPITABLE WATER VALUES OVER 1.5 INCHES OR OVER 250% OF SEASONAL
VALUES WILL LEAD TO HEAVY PRECIPITATION SUPERCELL POTENTIAL WITH
POTENTIAL FOR A FEW TORNADOES AND DAMAGING WINDS. HAIL WILL BECOME A
SECONDARY THREAT AS AN EXTREMELY MOIST AIRMASS AND DEEP WARM LAYER
WILL RESULT IN LONG AND NARROW CAPE VALUES AND ALSO PROMOTE
EXCESSIVE SHEDDING AND MELTING OF ANY HAIL THAT DOES FORM. HEAVIEST
RAINFALL SHOULD OCCUR WEST OF INTERSTATE 35 TONIGHT WHERE GREATEST
RESIDENCE TIME FOR STORMS WILL OCCUR WITH LACK OF A PUSH TO THE
EAST. STORMS OVER THE WEST WILL MOVE PARALLEL TO THE SLOW MOVING
BOUNDARY FOR SEVERAL HOURS THROUGH THIS EVENING. HOWEVER...DO EXPECT
HIGH PRESSURE BUILDING INTO THE UPPER MISSOURI VALLEY AND AN
EVENTUALLY EXPANDING COLD POOL TO GIVE THE COLD FRONT A NUDGE TO THE
EAST AND BECOME MORE PROGRESSIVE THROUGH THE REMAINDER OF THE AREA.
THIS SHOULD LIMIT EXTREME RAINFALL AMOUNTS OVER THE EAST. WILL
EXPAND THE FLASH FLOOD WATCH TO THE WEST AND MAINTAIN OVER THE EAST
WHERE HEAVY RAINFALL FELL LAST EVENING.

.LONG TERM /MONDAY THROUGH SUNDAY/...
A COLD FRONT SHOULD BE ROUGHLY THREE QUARTERS OF THE WAY THROUGH THE
STATE BY MORNING WITH A SECOND SHORTWAVE PUSHING ACROSS THE STATE
FROM WEST TO EAST ACROSS MAINLY CENTRAL IOWA BEFORE LIFTING TO THE
NORTHEAST.  THIS SHOULD KEEP A CHANCE FOR SHOWERS AND THUNDERSTORMS
GOING THROUGH MID TO LATE MORNING.  ONCE THAT PASSES HIGH PRESSURE
SHOULD TAKE OVER FOR TUESDAY INTO WEDNESDAY GIVING US A COOLER AND
DRY PERIOD.  THIS HOWEVER WILL BE SHORT LIVED AS ANOTHER SHORTWAVE
COME BARRELING OUT OF THE ROCKIES ACROSS THE NORTHERN PLAINS.  THIS
WILL DEEPEN SOME AND AFFECT CENTRAL IOWA LATE WEDNESDAY THROUGH
THURSDAY NIGHT.  ADDITIONAL HEAVY RAIN CHANCES WITH THUNDERSTORMS
APPEAR PLAUSIBLE.  FOR THE WEEKEND...BOTH MODELS ARE DOING A SHIFT
AND PUSHING THE NEXT SYSTEM SOUTH OF IOWA FRIDAY AND SATURDAY  BOTH
MODELS KEEP THE NEXT SHORTWAVE OUT OF IOWA ON SUNDAY WITH THE EURO
MORE AGGRESSIVE.  WILL NEED TO WAIT AND SEE BEFORE I BUY THAT.  I
PUT 30 POPS IN FOR SUNDAY...BASED MORE ON WHAT THE MODELS HAD BEEN
DOING PREVIOUSLY...WHEN CONSISTENCY WAS THERE.

&&

.AVIATION...26/18Z
WIDESPREAD CONVECTION IS ANTICIPATED THROUGH THE PERIOD WITH PERIODS
OF HEAVY RAINFALL. LIKELY IFR CONDITIONS OR BELOW FOR PERIOD
ESPECIALLY THIS EVENING WEST AND AFTER MIDNIGHT EAST. THE WIND WILL
SWITCH FROM THE NORTHWEST OVERNIGHT AS A COLD FRONT MOVES THROUGH.
GRADUALLY IMPROVING CONDITIONS BEHIND THE BOUNDARY AS THUNDERSTORMS
END.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
ADAIR-ADAMS-APPANOOSE-BLACK HAWK-BOONE-BREMER-BUTLER-CASS-CLARKE-
DALLAS-DAVIS-DECATUR-GRUNDY-GUTHRIE-HARDIN-JASPER-LUCAS-MADISON-
MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD-STORY-
TAMA-TAYLOR-UNION-WAPELLO-WARREN-WAYNE.

&&

SHORT TERM/AVIATION...DONAVON
LONG TERM...FAB
Hazardous weather outlook, Apr 26, 4:54 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
454 PM CDT SUN APR 26 2009

IAZ004>007-015-016-023-024-033-034-044-272200-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-POCAHONTAS-
HUMBOLDT-SAC-CALHOUN-CRAWFORD-
454 PM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS CAN BE EXPECTED THIS EVENING. AN ISOLATED SEVERE
STORM WITH 60 MPH WINDS AND QUARTER SIZED HAIL IS POSSIBLE. AREAS
OF HEAVY RAINFALL IS ALSO POSSIBLE WITH 1 TO 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND EARLY TONIGHT.

IAZ017-025>028-035>039-045>050-057>062-070>075-081>086-092>097-
272200-
CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN-
GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
454 PM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL IOWA.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS WILL MOVE THROUGH THE AREA TONIGHT WITH
WIDESPREAD HEAVY RAINFALL EXPECTED. AN ADDITIONAL 2 TO 3 INCHES OF
RAIN IS POSSIBLE OVERNIGHT ALONG WITH LOCALLY HIGHER AMOUNTS.
SEVERE STORMS AREA ALSO POSSIBLE THIS EVENING. QUARTER SIZED
HAIL...65 MPH WINDS AND ISOLATED TORNADOES AREA ALL THREATS
THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RAINFALL REPORTS WILL
ALSO BE APPRECIATED.

DONAVON

In the hours before

Local storm report, Apr 26, 4:14 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     FLASH FLOOD      1 NW WATERLOO           42.51N 92.37W
04/26/2009                   BLACK HAWK         IA   TRAINED SPOTTER

            REPORTED 18 TO 24 INCHES OF FLOWING WATER THROUGH
            INTERSECTION.

&&

JH
Local storm report, Apr 26, 5:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
522 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLASH FLOOD      SSW GUTHRIE CENTER      41.67N 94.50W
04/26/2009                   GUTHRIE            IA   EMERGENCY MNGR

            WATER OVER IA HWY 25 JUST SOUTH OF GUTHRIE CENTER.

0505 PM     FLASH FLOOD      2 NW GUTHRIE CENTER     41.70N 94.53W
04/26/2009                   GUTHRIE            IA   EMERGENCY MNGR

            WATER OVER 195TH ST.

0505 PM     FLASH FLOOD      WNW GUTHRIE CENTER      41.68N 94.50W
04/26/2009                   GUTHRIE            IA   EMERGENCY MNGR

            WATER OVER IA HWY 25 IN GUTHRIE CENTER.

&&

JAZ
Special weather statement, Apr 26, 5:45 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
545 PM CDT SUN APR 26 2009

IAZ059-060-262315-
DALLAS-POLK-
545 PM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND WESTERN POLK COUNTIES
UNTIL 615 PM CDT...

AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF A STRONG THUNDERSTORM NEAR DALLAS CENTER...OR 24 MILES WEST
OF DES MOINES...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL...AND WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH
THIS STORM.

PEOPLE IN DALLAS AND POLK COUNTIES...INCLUDING THE CITIES OF ADEL...
DALLAS CENTER...GRIMES...JOHNSTON AND POLK CITY...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL
Local storm report, Apr 26, 5:47 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
547 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLASH FLOOD      4 S ADAIR               41.45N 94.64W
04/26/2009                   ADAIR              IA   EMERGENCY MNGR

            WATER OVER ROAD AT 140TH ST AND DELTA AVE.

0540 PM     FLASH FLOOD      1 NNW ADAIR             41.52N 94.65W
04/26/2009                   GUTHRIE            IA   EMERGENCY MNGR

            WATER OVER WHITE POLE RD.

&&

JAZ
Local storm report, Apr 26, 6:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
603 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      2 NNE YALE              41.80N 94.34W
04/26/2009                   GUTHRIE            IA   EMERGENCY MNGR

            WATER OVER THE ROAD IN SEVERAL PLACES ON THE ROAD BETWEEN
            JAMAICA AND YALE.

&&

JAZ
Local storm report, Apr 26, 6:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
619 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     WNW MOUNT AYR           40.71N 94.24W
04/26/2009                   RINGGOLD           IA   TRAINED SPOTTER

            NEAR 215TH STREET AND 190TH AVE. ROOF OFF BARN AND
            NUMEROUS TREE LIMBS DOWN.

&&

KJ

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:28 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Warren24 min
Apr 25, 9:02 PM CDTRiver Flood WarningDMXDecatur48 hr
Apr 25, 9:02 PM CDTRiver Flood WarningDMXLucas, Wayne5 days
Apr 25, 9:02 PM CDTRiver Flood WarningDMXAppanoose, Wayne55 hr
Apr 25, 9:19 PM CDTAreal Flood AdvisoryDMXAppanoose, Davis, Wapello6 hr
Apr 26, 3:38 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 34 more24 hr
Apr 26, 7:10 AM CDTRiver Flood WarningDMXTaylor24 hr
Apr 26, 10:40 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Madison, Union32 min
Apr 26, 1:15 PM CDTRiver Flood WarningDMXPolk, Story27 hr
Apr 26, 1:24 PM CDTRiver Flood WarningDMXMadison, Warren48 hr
Apr 26, 2:09 PM CDTSevere Thunderstorm WarningDMXCass51 min
Apr 26, 3:19 PM CDTRiver Flood WarningDMXMadison, Warren4 days
Apr 26, 3:42 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass48 min
Apr 26, 3:51 PM CDTAreal Flood AdvisoryDMXBlack Hawk, Grundy, Marshall, Tama3 hr
Apr 26, 3:51 PM CDTRiver Flood WarningDMXStory20 hr
Apr 26, 4:08 PM CDTFlash Flood WarningDMXBlack Hawk6 hr
Apr 26, 4:08 PM CDTRiver Flood WarningDMXWarren19 hr
Apr 26, 4:40 PM CDTFlash Flood WarningDMXAdair, Audubon, Cass, Guthrie6 hr
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie47 min
Apr 26, 5:17 PM CDTAreal Flood AdvisoryDMXDallas, Madison, Polk, Warren3 hr
Apr 26, 6:04 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union41 min
Apr 26, 6:08 PM CDTTornado WarningDMXBlack Hawk, Tama37 min
Apr 26, 6:29 PM CDTFlash Flood WarningDMXMarshall6 hr
Apr 26, 6:36 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Marion, Warren39 min
Apr 26, 6:39 PM CDTSevere Thunderstorm WarningDMXMarion, Polk, Warren51 min
Apr 26, 6:50 PM CDTSevere Thunderstorm WarningDMXAppanoose, Decatur, Lucas, Monroe, Wayne40 min
Apr 26, 6:56 PM CDTSevere Thunderstorm WarningDMXTama26 min
Apr 26, 6:58 PM CDTSevere Thunderstorm WarningDMXMarion47 min
Apr 26, 6:59 PM CDTFlash Flood WarningDMXGrundy, Marshall, Tama6 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.